Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus


Author: Hal Schenck
Journal: Proc. Amer. Math. Soc. 141 (2013), 1215-1217
MSC (2010): Primary 14M25, 14C40
Published electronically: August 29, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the Hirzebruch-Riemann-Roch theorem for smooth complete toric varieties, based on Ishida's result that the Todd genus of a smooth complete toric variety is one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14M25, 14C40

Retrieve articles in all journals with MSC (2010): 14M25, 14C40


Additional Information

Hal Schenck
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: schenck@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11413-3
PII: S 0002-9939(2012)11413-3
Keywords: Toric variety, Chow ring, cohomology
Received by editor(s): August 18, 2011
Published electronically: August 29, 2012
Additional Notes: The author was supported by NSF grant No. 1068754 and by NSA grant No. H98230-11-1-0170
Communicated by: Irena Peeva
Article copyright: © Copyright 2012 American Mathematical Society